Alert archive / Texas / River Flood Warnings in 2010
River Flood Warning 3, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jan 16, 2010, 2:03 AM CST for DeWitt County, Texas. It took effect at Jan 17, 2010, 4:00 PM CST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2010, 2:03 AM CST (08:03 UTC)
- In effect from
- Jan 17, 2010, 4:00 PM CST
- Expired
- Jan 19, 2010, 7:38 AM CST
- In force
- 40 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Cuero (CUET2).
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 33 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08175800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
665
WGUS44 KEWX 160803
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
203 AM CST SAT JAN 16 2010
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
CUERO...GUADALUPE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-170203-
/O.NEW.KEWX.FL.W.0003.100118T0224Z-100119T1017Z/
/CUET2.1.ER.100118T0224Z.100118T1200Z.100118T2217Z.NO/
203 AM CST SAT JAN 16 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER NEAR CUERO.
* FROM SUNDAY EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 AM SATURDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
NEAR 24.6 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
MONDAY AFTERNOON.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD
PLAIN ABOVE CUERO. FLOODPLAIN UNDER SEVERAL FEET OF WATER IN MANY PLACES..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.3 FEET ON APR 21
1992.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
CUERO 19 24 15.6 SAT 01 AM 16.4 21.0 24.6 21.1 15.5
$$5 follow-up statements
976
WGUS84 KEWX 170100
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CST SAT JAN 16 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
NO RAINFALL IS FORECAST FOR THE NEXT 48 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-171900-
/O.EXT.KEWX.FL.W.0003.100117T1609Z-100119T0846Z/
/CUET2.1.ER.100117T1609Z.100118T0000Z.100118T2046Z.NO/
700 PM CST SAT JAN 16 2010
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* AT 6:30 PM SATURDAY THE STAGE WAS 20.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO
RISE TO NEAR 25.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD
PLAIN ABOVE CUERO. FLOODPLAIN UNDER SEVERAL FEET OF WATER IN MANY PLACES..
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
CUERO 19 24 20.1 SAT 06 PM 25.2 19.8 14.2 12.0
$$468
WGUS84 KEWX 171452
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
852 AM CST SUN JAN 17 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-180852-
/O.EXT.KEWX.FL.W.0003.100117T2200Z-100119T0808Z/
/CUET2.1.ER.100117T2200Z.100118T0600Z.100118T2008Z.NO/
852 AM CST SUN JAN 17 2010
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* AT 8:30 AM SUNDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
TO NEAR 25.2 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD
STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD
PLAIN ABOVE CUERO. FLOODPLAIN UNDER SEVERAL FEET OF WATER IN MANY PLACES..
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
CUERO 19 24 22.3 SUN 8 AM 25.1 19.5 14.0 11.0 9.7
$$448
WGUS84 KEWX 180135
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
735 PM CST SUN JAN 17 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-181935-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-100118T2209Z/
/WHOT2.2.ER.000000T0000Z.100117T1800Z.100118T1009Z.NO/
735 PM CST SUN JAN 17 2010
THE FLOOD WARNING CONTINUES FOR
THE SANDIES CREEK NEAR WESTHOFF.
* AT 7:15 PM SUNDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
TOMORROW.
* IMPACT...AT 22.0 FEET...SANDIES CREEK ESCAPES THE CHANNEL HUNDREDS OF YARDS
INTO THE FLOOD PLAIN FROM THE HEADWATERS TO THE GUADALUPE RIVER CONFLUENCE.
LIVESTOCK IN LOW AREAS ARE CUT OFF AND POTENTIALLY DROWNED. SECONDARY ROADS
AND LOW BRIDGES ARE FLOODED AND DANGEROUS. THE APPROACHES OF THE
WESTHOFF/CHEAPSIDE ROAD BRIDGE OVER SANDIES CREEK ARE FLOODED AND WATER IS TO
THE BOTTOM OF THE BRIDGE.
$$
TXC123-181935-
/O.EXT.KEWX.FL.W.0003.000000T0000Z-100119T0808Z/
/CUET2.1.ER.100118T0057Z.100118T1200Z.100118T2008Z.NO/
735 PM CST SUN JAN 17 2010
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* AT 7:30 PM SUNDAY THE STAGE WAS 24.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY TOMORROW
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD
PLAIN ABOVE CUERO. FLOODPLAIN UNDER SEVERAL FEET OF WATER IN MANY PLACES..
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
WESTHOFF 12 21 22.4 SUN 07 PM 11.8 5.7 4.2 3.9
CUERO 19 24 24.1 SUN 07 PM 19.4 13.0 10.8 10.1
$$362
WGUS84 KEWX 181434
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 AM CST MON JAN 18 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-190834-
/O.EXT.KEWX.FL.W.0003.000000T0000Z-100119T0846Z/
/CUET2.1.ER.100118T0057Z.100118T1400Z.100118T2046Z.NO/
834 AM CST MON JAN 18 2010
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* AT 8:30 AM MONDAY THE STAGE WAS 25.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
AFTERNOON.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD
PLAIN ABOVE CUERO. FLOODPLAIN UNDER SEVERAL FEET OF WATER IN MANY PLACES..
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
CUERO 19 24 25.2 MON 8 AM 19.2 12.6 10.8 10.0 9.7
$$950
WGUS84 KEWX 190129
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
729 PM CST MON JAN 18 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-191338-
/O.EXT.KEWX.FL.W.0003.000000T0000Z-100119T1338Z/
/CUET2.1.ER.100118T0057Z.100118T1400Z.100119T0138Z.NO/
729 PM CST MON JAN 18 2010
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* AT 6:30 PM MONDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE
LATE THIS EVENING.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD
PLAIN ABOVE CUERO. FLOODPLAIN UNDER SEVERAL FEET OF WATER IN MANY PLACES..
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
CUERO 19 24 24.4 MON 06 PM 13.5 11.2 10.4 10.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jan 15, 11:47 PM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Jan 15, 11:47 PM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1147 PM CST FRI JAN 15 2010 .AVIATION...WIDESPREAD MOSTLY LIGHT RAIN CONTINUES LATE THIS EVENING OVER HILL COUNTRY..RIO GRANDE PLAINS AND MUCH OF SOUTH CENTRAL TEXAS GENERALLY ALONG AND NORTH OF HIGHWAY 90. RAINS WILL CONTINUE TO TAPER OFF FROM THE SOUTHEAST OVERNIGHT AS THE UPPER LOW MOVES NORTH. I-35 CORRIDOR TERMINALS VFR TO OCNL MVFR CIGS OVERNIGHT WITH LIGHT RAINS TAPERING OFF LATE TONIGHT. AFTER SUNRISE VFR CIGS.. CLEARING BY LATE AFTERNOON. NORTH WINDS 10 TO 15 KTS OVERNIGHT AND NORTHWEST 10 TO 15 KTS SATURDAY. KDRT TERMINAL MVFR CIGS WITH PATCHY LIGHT RAIN TIL LATE TONIGHT. CONDITIONS BECOMING VFR BY LATE MORNING. NORTH WINDS 5 TO 10 KTS BECOMING NORTHWEST 5 TO 10 KTS OVERNIGHT. && .PREV DISCUSSION... /ISSUED 919 PM CST FRI JAN 15 2010/ DISCUSSION... HEAVY RAINS HAVE ENDED ACROSS THE FLASH FLOOD WATCH AREA...THUS THE WATCH HAS BEEN CANCELLED. THERE IS STILL ONE BAND OF MODERATE TO HEAVY RAIN MOVING WEST ACROSS BURNET COUNTY. HOWEVER THIS BAND WAS ALSO WEAKENING. THE UPPER LEVEL LOW PRESSURE SYSTEM IS BEGINNING TO PULL OUT TO THE NORTHEAST WHICH IS ALLOWING THE ENTRAINMENT OF DRIER AIR ACROSS SOUTH CENTRAL TEXAS. THE ENTRAINMENT OF DRIER AIR IS THE PRIMARY FACTOR ENDING THE HEAVY RAINFALL THREAT. WRAP-AROUND SHOWERS WILL STILL CONTINUE OVERNIGHT...WITH THE RAINFALL ENDING ACROSS OUR FAR EASTERN COUNTIES SATURDAY MORNING. RUNOFF WILL CONTINUE TO IMPACT RIVERS AND STREAMS TONIGHT INTO SATURDAY. PREV DISCUSSION... /ISSUED 618 PM CST FRI JAN 15 2010/ AVIATION...WIDESPREAD LIGHT TO OCCASIONALLY MODERATE RAIN WILL CONTINUE THIS EVENING FROM THE EASTERN HILL COUNTRY EASTWARD TO ENCOMPASS MUCH OF THE EASTERN HALF OF SOUTH CENTRAL TEXAS. RAINS WILL BEGIN TO TAPER OFF FROM THE SOUTH AND WEST LATE THIS EVENING AND OVERNIGHT AS THE UPPER LOW MOVES NORTH. I-35 CORRIDOR TERMINALS VFR CIGS THIS EVENING WITH PATCHY MVFR CIGS WITH WIDESPREAD MVFR VSBYS IN LIGHT TO OCNL MODERATE RAIN AND FOG. BECOMING AFTER MIDNIGHT MVFR CIGS WITH RAINS ENDING. AFTER SUNRISE VFR CIGS.. CLEARING BY LATE AFTERNOON. NORTH WINDS 15 TO 20 KTS THIS EVENING LOWERING TO 10 TO 15 KTS OVERNIGHT AND NORTHWEST 10 TO 15 KTS SATURDAY. KDRT TERMINAL MVFR CIGS WITH PATCHY LIGHT RAIN TIL LATE EVENING. CONDITIONS BECOMING VFR BY LATE MORNING. NORTH WINDS 5 TO 10 KTS BECOMING NORTHWEST 5 TO 10 KTS OVERNIGHT. PREV DISCUSSION... /ISSUED 323 PM CST FRI JAN 15 2010/ DISCUSSION... LIGHT TO OCCASIONAL MODERATE RAIN WILL CONTINUE ACROSS OUR AREA AND BEGIN TO DOWNTREND AFTER MIDNIGHT AS THE UPPER LOW PROGRESSES SLOWLY TO THE NE AND MERGES WITH ANOTHER UPPER LOW DROPPING SE INTO THE SOUTHERN PLAINS. RAIN WILL LINGER EARLY SATURDAY ACROSS OUR EASTERN HALF...BUT SHOULD BE GONE BY MID DAY. RAINFALL RATES ARE CURRENTLY RANGING FROM ONE TENTH TO ONE QUARTER INCH PER HOUR AND ARE NOT ANTICIPATED TO INCREASE OVERNIGHT. ADDITIONAL RAINFALL AMOUNTS OVERNIGHT WILL BRING STORM TOTALS IN AND AROUND BEXAR COUNTY TO BETWEEN 3-5 INCHES...WITH SOME SPOTTY TOTALS NEAR 6 INCHES. STORM TOTALS ELSEWHERE WILL GENERALLY RANGE FROM 1-3 INCHES...ALTHOUGH SOME LOCATIONS MAY END UP WITH SLIGHTLY LESS THAN ONE INCH. VERY LITTLE COLD AIR ADVECTION IS FORECAST BEHIND THIS SYSTEM ON SATURDAY...SO HIGHS WILL REACH UP INTO THE MID 50S TO MID 60S. RADIATION-TYPE FOG IS FORECAST TO DEVELOP LATE SATURDAY NIGHT INTO SUNDAY...GIVEN WET SURFACES...LIGHT WINDS AND MOSTLY CLEAR SKIES. A HIGHER CONFIDENCE WIDESPREAD FOG EVENT IS SETTING UP FOR SUNDAY NIGHT INTO MONDAY AS A WEAK MOISTURE ADVECTION COMPONENT TO THE LOWER BOUNDARY LAYER FLOW KICKS-IN. FOG IS FORECAST AGAIN MONDAY NIGHT INTO TUESDAY MORNING AS MOISTURE ADVECTION CONTINUES AHEAD OF AN UPPER LEVEL DISTURBANCE FORECAST TO PUSH ACROSS LATE WEDNESDAY INTO EARLY THURSDAY. RAIN CHANCES WILL COME BACK TO THE FORECAST ON TUESDAY AND PEAK WEDNESDAY AHEAD OF THIS SYSTEM...WITH THE BEST CHANCES ACROSS OUR EASTERN-MOST COUNTIES. A WARMING TREND IS FORECAST NEXT WEEK AHEAD OF THE UPPER LEVEL DISTURBANCE...WITH ABOVE NORMAL TEMPERATURES EXPECTED. DISAGREEMENT IN THE 12Z MEDIUM RANGE MODEL SOLUTIONS LEND LOW CONFIDENCE TO THE FORECAST BEYOND THURSDAY OF NEXT WEEK...BUT WORTHY OF NOTE IS THE 12Z GFS WHICH SHOWS A LARGE/DEEP TROUGH PROGRESSING EAST ACROSS THE ROCKIES AND NORTHERN MEXICO NEXT FRIDAY...PERHAPS BECOMING A BIG WEATHER-MAKER FOR TEXAS NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 45 56 41 68 47 / 100 10 0 0 - AUSTIN BERGSTROM INTL AIRPORT 46 57 39 67 42 / 100 10 0 0 - NEW BRAUNFELS MUNI AIRPORT 45 58 41 67 45 / 100 10 0 0 - BURNET MUNI AIRPORT 42 56 38 64 46 / 100 10 0 0 - DEL RIO INTL AIRPORT 47 65 43 67 49 / 40 10 0 0 - GEORGETOWN MUNI AIRPORT 43 55 39 65 46 / 100 10 - 0 - HONDO MUNI AIRPORT 44 62 37 66 46 / 100 10 0 0 - SAN MARCOS MUNI AIRPORT 45 58 40 68 46 / 100 10 0 0 - LA GRANGE - FAYETTE REGIONAL 45 57 41 66 46 / 70 20 10 0 - SAN ANTONIO INTL AIRPORT 46 60 42 69 48 / 100 10 0 0 - STINSON MUNI AIRPORT 46 60 41 67 48 / 100 10 0 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 13/02
Hazardous weather outlook, Jan 15, 10:28 PM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1028 PM CST FRI JAN 15 2010 TXZ171>173-183>194-202>209-217>225-228-170430- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1028 PM CST FRI JAN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jan 15, 8:20 PM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CST FRI JAN 15 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 1 SW SAN MARCOS 29.87N 97.94W
01/15/2010 HAYS TX LAW ENFORCEMENT
1 FT OF WATER OVER THE ROAD ON MCKIE ST NEAR I35. ROAD
CLOSED
&&
EVENT NUMBER EWX1000008
JPBLocal storm report, Jan 15, 10:23 PM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1023 PM CST FRI JAN 15 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0815 PM FLOOD 1 S PLEASANTON 28.95N 98.49W
01/14/2010 ATASCOSA TX LAW ENFORCEMENT
MINOR FLOODING ON AN UNDERPASS NEAR PLEASANTON AT
HIGHWAY 97... WEST OF 1-35.
0815 PM FLOOD 3 E PLEASANTON 28.96N 98.44W
01/14/2010 ATASCOSA TX LAW ENFORCEMENT
WATER OVER THE ROAD AT JUNCTION I-37 AND HIGHWAY 281.
1120 PM FLOOD 8 N PLEASANTON 29.08N 98.49W
01/14/2010 ATASCOSA TX LAW ENFORCEMENT
FM 536 TO FM 1784 IN NORTHERN ATASCOSA IS CLOSED DUE TO
WATER ON THE ROAD.
0300 AM FLOOD 2 W LEMING 29.07N 98.52W
01/15/2010 ATASCOSA TX DEPT OF HIGHWAYS
FM 1470 CLOSED DUE TO WATER ON THE ROAD FOM US 281 TO
FM 3498.
0415 AM FLOOD 4 ESE POTEET 29.02N 98.52W
01/15/2010 ATASCOSA TX DEPT OF HIGHWAYS
FM 2146 CLOSED DUE TO WATER ON THE ROAD FROM SH 173 TO
FM 476.
0430 AM FLOOD 2 E SAN ANTONIO 29.42N 98.46W
01/15/2010 BEXAR TX BROADCAST MEDIA
CAR STRANDED IN WATER COVERING THE SIDE ROAD AT I-35
AND SALADO CREEK. NO HIGH WATER RESCUE REPORTED.
0346 PM FLASH FLOOD SAN ANTONIO 29.42N 98.49W
01/15/2010 BEXAR TX DEPT OF HIGHWAYS
NUMEROUS ROAD CLOSURES IN SAN ANTONIO DUE TO FLOODING
0810 PM FLASH FLOOD 1 SW SAN MARCOS 29.87N 97.94W
01/15/2010 HAYS TX LAW ENFORCEMENT
1 FT OF WATER OVER THE ROAD ON MCKIE ST NEAR I35. ROAD
CLOSED
&&
EVENT NUMBER EWX1000001 EWX1000002 EWX1000003 EWX1000006 EWX1000005
EWX1000004 EWX1000007 EWX1000008
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 7:29 PM CST | Areal Flood Advisory | EWX | Blanco, Burnet | 2 hr |
| Jan 16, 12:21 AM CST | Areal Flood Advisory | EWX | Caldwell | 6 hr |
| Jan 16, 2:20 AM CST | Areal Flood Advisory | EWX | Williamson | 4 hr |
| Jan 16, 6:39 AM CST | Areal Flood Advisory | EWX | Caldwell | 6 hr |
Nearby
River Flood Warnings in Texas, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.